# SDR SWAA2021021542062

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD SERVICE DOOR FWD LOWER LATCH ROLLER HAS DAMAGE. / REMOVED AND REPLACED DAMAGED LOWER FWD LATCH ROLLER ON PASSENGER CABIN SERVICE DOOR IAW SOPM 20-50-01; SOPM 20-50-02; AND IPC 52-41-41-05 LUBED IAW AMM 12-25-13-640-801
